# SDR Z6WR201207200012

- Difficulty date: July 20, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 50,474 hours, 30,011 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 315A23111
- Condition: Gouged
- Location: Thrust Reverser
- Part time: 50,474 hours, 30,011 cycles
- Component: Thrust Reverser, Boeing, 737700
- Component part number: 315A229593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CMM 78-31-37 REV 024 01JUL2012 FIG 19.  THE OUTBOARD SURFACE OF THE 315A2311-1 HINGE BEAM (DETAIL PART OF THE 315A2310-1 FITTING ASSY) HAS AN AREA OF MATERIAL WEAR LOCATED 13.0" FWD FROM AFT END OF PART MEASURING 1.20" LONG .21" WIDE.  EDDY CURRENT INSPECTION PER NDT MANUAL WAS PERFORMED AROUND THE PERIMETER OF THE MATERIAL WEAR AND THE SURFACE OPPOSITE OF THE MATERIAL WEAR.  NO CRACK-LIKE INDICATIONS FOUND.  ULTRASONIC THICKNESS REVEALS A .100 NOMINAL THICKNESS OUTSIDE OF MATERIAL WEAR AND .034 MINIMUM REMAINING THICKNESS AT THE BOTTOM OF THE WEAR.
